MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF75, 12X75 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF75, 12X75 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF75
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: "foreign material in the check valve"."report from the sales rep: the brawn foreign material was found in the check valve when inserted into the body and tried to inject the air.The same product opened the second time was dirty.The case was completed with the third one.Initial investigation report: the event unit was returned to us and visually inspected.We confirmed the brawn foreign material like a tissue in the air insufflation port (pic.1).The other foreign material was adhered on the surface of the seal component (pic.2).The unit will be returned to amr for further evaluation." intervention: the case was completed with the third one.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of a foreign substance on the device.Engineering observed the yellow-brown material on the seal, sleeve, insufflation port, and check valve of the event unit.Applied medical is unable to determine the exact root cause of the reported event based on the evaluation of the returned unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: unknown.Event description: event 1 of 2: 2027111 - 2021 - 00302; event 2 of 2: 2027111 - 2021 - 00301."foreign material in the check valve." "report from the sales rep: the brawn foreign material was found in the check valve when inserted into the body and tried to inject the air.The same product opened the second time was dirty.The case was completed with the third one.Initial investigation report the event unit was returned to us and visually inspected.We confirmed the brawn foreign material like a tissue in the air insufflation port (pic.1).The other foreign material was adhered on the surface of the seal component (pic.2).The unit will be returned to amr for further evaluation." intervention: the case was completed with the third one.Patient status: no patient injury.

Brand Name
CFF75, 12X75 KII FIOS ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11125508
Report Number2027111-2021-00302
Device Sequence Number666942
Product Code GCJ
UDI-Device Identifier00607915136659
UDI-Public(01)00607915136659(17)221226(30)01(10)1377723
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2022
Device Model NumberCFF75
Device Catalogue Number101471079
Device Lot Number1377723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1